# SDR UALA2012091905296

- Difficulty date: September 19, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 65,222 hours, 9,129 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331500B
- Part serial: P1059331
- Condition: Making Metal
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MSG.  LATCHED FAULT MSG 49-12990.  FIM TASK 49-20-813 - CHECKED CHIP DETECTORS PER AMM 49-27-04 AND FOUND LARGE QUANTITY OF PARTICLES ON OIL SUMP DETECTOR AND SMALL (FUZZ) ON TURBINE BEARING SCAVENGE DETECTOR.  COMPLETED APU INSTALLATION PER MM.  OPS AND LEAK CHECK'S OKAY.
